# SDR 05212008001

- Difficulty date: May 7, 2008
- Submitted: May 21, 2008
- Operation: Air carrier
- Aircraft: N250MY
- Make and model: Boeing 767238
- Aircraft serial: 23306
- Aircraft time: 68,795 hours, 27,528 cycles
- Engine: Pwa JT9D7R4E
- Engine time: 47,853 hours, 19,591 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Clamp
- Part number: 2703550
- Condition: Failed
- Location: Duct
- Stage of operation: CR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT AFTER A NORMAL TAKEOFF AND CLIMB, AND AFTER GOING INTO CRUISE THE LEFT ENGINE WOULD NOT PRODUCE GREATER THAN 70 PERCENT N1, 80 PERCENT N2 AND 1.00 EPR.  THEY ALSO REPORTED THAT EICAS REPORTED A LEFT ENGINE OVERTEMP OF 451 DEGREES.  THE CREW FOLLOWED THE QRH WHICH INSTRUCTED THEM TO SHUTOFF THE BLEED, AFTER THIS ACTION THEY REGAINED NORMAL OPERATION OF THE ENGINE.  UPON ARRIVAL AND FURTHER INVESTIGATION BY MAINTENANCE IN MZJ, MAINTENANCE DISCOVERED THE 8TH STAGE BLEED AIR DUCT V BAND CLAMP LAYING IN THE COWLING FOR THE INBOARD THRUST REVERSER.  THE BLEED LEAK THAT WAS CAUSED BY THE FAILURE OF THE V BAND CLAMP HAD ALSO DAMAGED THE FAN AIR MODULATING VALVE.  THE INVESTIGATION REVEALED THAT THE BLEED LEAK HAD CAUSED THE LEFT ENGINE EGT OVERTEMP AS WELL.  MAINTENANCE REPLACED THE V BAND CLAMP, ACCOMPLISHED AN INSPECTION OF ALL OTHER ASSOCIATED V BAND CLAMPS, REPLACED THE FAN AIR MODULATING VALVES AND ACCOMPLISHED HIGH POWER ENGINE RUNS TO VERIFY THE SOLUTION.  NO EMERGENCY PRECAUTIONS WERE TAKEN BY THE CREW AND NO OTHER DAMAGE OCCURRED.
